# SDR DL72L961950

- Difficulty date: August 22, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N507DA
- Make and model: Boeing 727232
- Aircraft serial: 21309
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 081691
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMER TRACK LIGHT AT ROW 25 DAMAGED AND DOES NOT ILLUMINATE.  REPLACED LIGHT ASSY, OPS NORMAL.
